Medical Questions > Mens Health > Mens Conditions Forum

yellow color on face ,fingernails, Low testsoterone

Hello, My name is Yossef and i'm 20 years old, for the last 2 1/2 years i was in a constant stress situation .. about 1 year and 6 months ago i started to feel that my testosterone as well as lebido was starting to go down rapidly.. my testicle getting much smaller and i started to experience hair thinning and in some places even hair loss..
My overall symptoms are:
Low testsoterone
Low lebido
High coritsol
Dair loss & hair thinning
Diarrhea
Muscle loss
Small testicle
Slowly healing wounds
Sometimes i get yellow color on my face ,fingernails and the soles of my feet.
Insomnia
And sometimes i feel that both my adrenal starts to burn.
Please help me i feel realy confused and i dont realy know what to do..
i made some tests and glucose came alittle bit high and also cortisol.
Did you find this post helpful?
|

User Profile
replied May 31st, 2016
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. I believe you have over put your symptoms. At age of 20 , testosterones can go down only if there is some hormonal imbalance. If that is ruled out then all you need to do is reduce coital frequency and abstain from masturbation. Get to an endocrinologist and let them have a look.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan





|
Did you find this post helpful?
Quick Reply
Must Read
Millions of men experience prostate problems every year. But what defines prostate enlargement and how does the prostate grow as it enlarges?...
What puts a man at risk of having an enlarged prostate? And what causes the prostate to grow in the first place? Answer your questions here....
An enlarged prostate rarely occur before a man is 40. Learn the signs and symptoms BEFORE they occur. And know when to seek help for bothersome symptoms....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Mens Conditions , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.